# SDR CA081022001

- Difficulty date: October 21, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Cessna 550
- Aircraft time: 6,093 hours
- Engine: Pwa JT15D4
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Bolt
- Part number: AN35A
- Condition: Wrong Part
- Location: Mlg Trunnion
- Component: Trunnion, Cessna
- Component part number: 55130553
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

(CAN) CARRY OUT INSPECTION AS PER CAMPAIGN 851-53-11-047 CESSNA 550 CHANNEL-TRUNION BRACE.  FOUND INCORRECT HARDWARE INSTALLED.  NO VISUAL DAMAGE TO STEERING ARM.  REPLACED HARDWARE AS PER CAMPAIGN.  NO RESTRICTED TRAVEL FOUND.
